# SDR SWAA990265

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Lack Of Lube
- Location: A/C Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PRESSURIZATION WAS NORMAL UNTIL APPROXIMATELY 500 FT WHEN LOUD RUMBLE OCCURRED AND PRESSURIZATION BEGAN =- 500 - 1000 FPM RATE OF CLIMB AND DESCENT.  AIRCRAFT RETURNED TO ABQ.  NOISE AND RUMBLE REMAINED UNTIL PRESS RESET FOR LANDING.  INSPECTED A/C DOORS AND SEALS, OUTFLOW VALVE AND LUBRICATED EQUIPMENT COOLING FAN FLOW CONTROL VALVE.  PERFORMED PRESSURIZATION FUNCTION CHECK, OPS CHECK NORMAL.
